# SDR 9521039104

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94US
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Ftg
- Condition: Cracked
- Location: Rt Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE RIGHT LAV FORWARD BULKHEAD, LOWER AFT INBOARD FITTING.  REPLACED FITTING PER SRM 51-30-5.
